Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Polycystic ovary syndrome,itchy and big red spots all over body

HI I have polycystic ovary syndrome problem. I had taken one month sysron N tablet . After 21 days i left the medicine and my period had come then i had gone to consult with other gynecologist and she gave me diane 35. I am suffering with itchy problem all over body big red spots appear mostly on legs area. Please tell me is diane 35 is good or not. Will I go to consult with other doctor.
Asked On : Wed, 18 Apr 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Diane 35 or cyproterone is an anti androgen(anti male hormone) which is widely used to treat hirsuitism.Your gynaecologist might have prescribed it to you as it is known to reduce luteinizing hormone which is a proposed cause of polycystic ovarian syndrome.You might have suffered an allergic reaction to the drug.The best thing for you to do now is stop the drug and take an antiallergic like avil 1/2 tablet hrice daily and calamine lotion application.As such Diane35 is not good for you as you seem to be allergic to it.Please see a physician regarding your allergy and you may have to reconsult your gynaecologist for further changes in your medicine
Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor